# SDR 20001018SH003

- Difficulty date: August 27, 2000
- Submitted: October 18, 2000
- Operation: General aviation
- Aircraft: N9327
- Make and model: Cessna 182E
- Aircraft serial: 18253727
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126261
- Part serial: 230187
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF BULKHEAD REVEALED A HAIRLINE CRACK .25 INCH LONG AT THE LEFT RUDDER CABLE CUT-OUT IN THE OUTER RADIUS NEAREST THE BULKHEAD FLANGE.  AD 72-07-09 AND SL SE 72.3 REQUIRE INSPECTION OF THIS AREA AND BULKHEAD REPLACEMENT IF FOUND CRACKED.  SUBMITTER STATED THIS BULKHEAD WAS A REPLACEMENT AND IS THE SECOND ONE INSTALLED ON THIS AIRCRAFT.  (X)
